The University of Southampton
University of Southampton Institutional Repository

Divisors of n!

Divisors of n!
Divisors of n!
Hirst, K.
Hirst, K.

Hirst, K. (1999) Divisors of n! Mathematical Gazette, 83 (498), 440-445.

Record type: Article

This record has no associated files available for download.

More information

Published date: 1999


Local EPrints ID: 29885
PURE UUID: 19b477db-188b-4fd8-82a5-dd0a543819bb

Catalogue record

Date deposited: 07 Feb 2007
Last modified: 11 Dec 2021 15:16

Export record


Author: K. Hirst

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton:

ePrints Soton supports OAI 2.0 with a base URL of

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.